EconPapers    
Economics at your fingertips  
 

Almost periodic mild solutions of a class of partial functional differential equations

Bernd Aulbach and Nguyen Van Minh

Abstract and Applied Analysis, 1998, vol. 3, 1-12

Abstract:

We study the existence of almost periodic mild solutions of a class of partial functional differential equations via semilinear almost periodic abstract functional differential equations of the form ( * ) x ′ = f ( t , x , x t ) . To this end, we first associate with every almost periodic semilinear equation ( * * ) x ′ = F ( t , x ) . a nonlinear semigroup in the space of almost periodic functions. We then give sufficient conditions (in terms of the accretiveness of the generator of this semigroup) for the existence of almost periodic mild solutions of (**) as fixed points of the semigroup. Those results are then carried over to equation (*). The main results are stated under accretiveness conditions of the function f in terms of x and Lipschitz conditions with respect to x t .

Date: 1998
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/3/915039.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/3/915039.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:915039

DOI: 10.1155/S1085337598000645

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:915039